# SDR QXEA200602048

- Difficulty date: July 27, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 X619 AND Y29R AMD APPROXIMATELY Z112 THERE IS LIGHT CORROSION ON BAG PIT 'D' RING MOUNT FITTING.  CLEANED AREA, INSPECTED AND FOUND NO CORROSION ON 'D' RING MOUNT.
